MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. EXTERNAL NEUROSTIMULATOR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. EXTERNAL NEUROSTIMULATOR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 9772501
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cerebrospinal Fluid Leakage (1772); Pain (1994); Discomfort (2330); Ambulation or Postural Difficulties (2544)
Date of Event 11/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received regarding an implantable device.It was reported that the patient (pt) complained of pain in the pacu but the doctor examined them and stated it was just procedural.The patient called the manufacturer representative (rep) the following night ((b)(6)), stated they were in extreme pain and had pressure from his shoulder blades to the back of his head and could barely move their neck.The pt had a thoracic lead placement at t8 and t9 for lumbar pain.The rep reached out to the physician and instructed the pt to call the on call doctor or go to the er.The pt went to the er the next morning ((b)(6)).Pt was admitted and asked by the on call doctor to turn the stim back on.The pt refused and wanted the leads removed.The following morning ((b)(6)) the leads were removed and discarded, and the physician in the room confirmed the pt had a csf leak.The wife of the pt filled in the rep on all details that day ((b)(6)), the rep was not present for any of these interactions.The pt was scheduled for a blood patch the next day ((b)(6)).The pt did not want to move forward to implant at that time since they were not able the tell the efficiency of the device due to the csf leak pressure and pain.The rep attached an image with the device information.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received regarding an implantable device.It was reported that the patient (pt) complained of pain in the pacu but the doctor examined them and stated it was just procedural.The patient called the manufacturer representative (rep) the following night (11/28), stated they were in extreme pain and had pressure from his shoulder blades to the back of his head and could barely move their neck.The pt had a thoracic lead placement at t8 and t9 for lumbar pain.The rep reached out to the physician and instructed the pt to call the on call doctor or go to the er.The pt went to the er the next morning (11/29).Pt was admitted and asked by the on call doctor to turn the stim back on.The pt refused and wanted the leads removed.The following morning (11/30) the leads were removed and discarded, and the physician in the room confirmed the pt had a csf leak.The wife of the pt filled in the rep on all details that day (11/30), the rep was not present for any of these interactions.The pt was scheduled for a blood patch the next day (11/31).The pt did not want to move forward to implant at that time since they were not able the tell the efficiency of the device due to the csf leak pressure and pain.The rep attached an image with the device information.
 
Additional Manufacturer Narrative
Continuation of d10: product id 977d260 lot# va379gf045: product type screening device.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EXTERNAL NEUROSTIMULATOR
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
juncos
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
juncos
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23684222
Report Number2182207-2025-03297
Device Sequence Number9716010
Product Code LGW
UDI-Device Identifier00763000586850
UDI-Public(01)00763000586850(17)270402
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9772501
Device Catalogue Number9772501
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2025
Supplement Date Received by Manufacturer12/01/2025
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date12/01/2025
Date Device Manufactured10/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11....".
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age37 YR
Patient SexMale